# SDR KCSA10044

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 81,013 hours, 21,448 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL TEMPERATURE INDICATOR FLUCTUATES (FROM NORMAL THRU RED RADIAL BACK TO NORMAL).  FOUND AND REPAIRED CHAFT WIRE ON ENG OIL TEMP BULB NR 2 IAW SWPM 20-10-13.  OPS CHECKS GOOD IAW MM 79-34-00.
